Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Items where Division is "The Faculty of Mathematics and Computer Science > Department of Applied Mathematics" and Year is 1997

Go back a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | D | E | F | G | M | P
Number of items: 10.

B

Beran, Rudolf ; Dümbgen, Lutz (1997) Modulation Estimators and Confidence Sets. [Working paper]

D

Dahlhaus, Rainer (1997) Fitting Time Series Models to Nonstationary Processes. [Working paper]

Dümbgen, Lutz (1997) The Asymptotic Behavior of Tyler's M-Estimator of Scatter in High Dimension. [Working paper]

Dümbgen, Lutz ; Tyler, David (1997) On the Breakdown Properties of Two M-Functionals of Scatter. [Working paper]

E

Erlenmaier, Ulrich (1997) A New Criterion for Tightness of Stochastic Processes and an Application to Markov Processes. [Working paper]

F

Franke, Jürgen ; Kreiss, Jens-Peter ; Mammen, Enno (1997) Bootstrap of Kernel Smoothing in Nonlinear Time Series. [Working paper]

G

Geer, van de, Sara ; Mammen, Enno (1997) Locally Adaptive Regression Splines. The Annals of Statistics, 25 (1). pp. 387-413. ISSN 0090-5364

Gijbels, I. ; Park, Byeong U. ; Mammen, Enno ; Simar, Leopold (1997) On Estimation of Monotone and Concave Frontier Functions. [Working paper]

M

Mammen, Enno ; Park, Byeong U. (1997) Optimal Smoothing in Adaptive Location Estimation. Journal of Statistical Planning and Inference, 58 (2). pp. 333-348. ISSN 0378-3758

P

Polonik, Wolfgang (1997) Minimum Volume Sets and Generalized Quantile Processes. Stochastic processes and their applications, 69 (1). pp. 1-24. ISSN 0304-4149

This list was generated on Wed Sep 20 01:09:22 2017 CEST.
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative